MAUDE Adverse Event Report: Alcon Research, LLC - Huntington MONARCH III IOL Delivery System, Cartridge D; Folders and Injectors, Intraocular Lens (IOL)

Alcon Research, LLC - Huntington MONARCH III IOL Delivery System, Cartridge D; Folders and Injectors, Intraocular Lens (IOL)
Catalog Number 8065977763
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that, during an intraocular lens (iol) implantation procedure, while advancing the lens through the cartridge, the cartridge tip was found to be damaged.When the physician tried to remove the lens, it was also damaged therefore, another unspecified lens had to be used.Additional information has been requested and received stating that the surgery completed on the same day and there was no patient contact.Additional information has been requested but no information is available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
MONARCH III IOL Delivery System, Cartridge D
Common Device Name
Folders and Injectors, Intraocular Lens (IOL)
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50775193
Report Number1119421-2026-01879
Device Sequence Number9488730
Product Code MSS
UDI-Device Identifier00380659777639
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K063155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065977763
Device Lot Number16178309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured12/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, Injector; Clareon Toric IOL; DISCOVISC
Patient SexUnknown